advertisement
Question
Posted by: THABO | 2004/11/09

CONTRACEPTIVE (BLEDDING)

Last month I started using an injection as a form of birth control. I was constipated for the whole of last week then I took two teaspoons of Essence of life (LENNON) with a glass of warm water. Yesterday I discovered that I was on a period. Since I gave birth on the 02/06/2004 its the first time I went on a period and I am aslo breast feeding. Today its my second day on a period. I think my circle was disturbed by the medication that I took. Can this have an effect on my baby? What can I take to stop the bledding? I have to go for my second injection on the 20/12/2004.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding may be related to the injection. It will not harm your baby and there is nothing you can do to stop it. Irregular bleeding is common when you start using the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement